# SDR DHL2001806520

- Difficulty date: March 14, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPARTMENT FLOOR PANEL SUPPORTING ANGLE CRACKED 3 INCHES, STA. 220.00 L-33 R.REMOVED DAMAGED AREA IAW SRM 53-2-0 PAGE 11.  FABRICATED DOUBLER IAW SRM 53-2-0 PAGE 11.  INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 11.  STATUS-CLOSED.
